loading
Documents

Research.Publish.Connect.

Paper

Authors: Vikas Vikram Singh 1 ; Oualid Jouini 2 and Abdel Lisser 1

Affiliations: 1 Universite Paris Sud XI, France ; 2 Ecole Centrale Paris, France

ISBN: 978-989-758-171-7

Keyword(s): Chance-Constrained Game, Nash Equilibrium, Normal Distribution, Cauchy Distribution, Nonlinear Complementarity Problem, Linear Complementarity Problem.

Related Ontology Subjects/Areas/Topics: Artificial Intelligence ; Game Theory ; Knowledge Discovery and Information Retrieval ; Knowledge-Based Systems ; Methodologies and Technologies ; Operational Research ; Optimization ; Stochastic Optimization ; Symbolic Systems

Abstract: We consider a two player bimatrix game where the entries of each player’s payoff matrix are independent random variables following a certain distribution. We formulate this as a chance-constrained game by considering that the payoff of each player is defined by using a chance-constraint. We consider the case of normal and Cauchy distributions. We show that a Nash equilibrium of the chance-constrained game corresponding to normal distribution can be obtained by solving an equivalent nonlinear complementarity problem. Further if the entries of the payoff matrices are also identically distributed with non-negative mean, we show that a strategy pair, where each player’s strategy is the uniform distribution on his action set, is a Nash equilibrium of the chance-constrained game. We show that a Nash equilibrium of the chance-constrained game corresponding to Cauchy distribution can be obtained by solving an equivalent linear complementarity problem.

PDF ImageFull Text

Download
Sign In Guest: Register as new SciTePress user now for free.

Sign In SciTePress user: please login.

PDF ImageMy Papers

You are not signed in, therefore limits apply to your IP address 3.80.85.76

In the current month:
Recent papers: 100 available of 100 total
2+ years older papers: 200 available of 200 total

Paper citation in several formats:
Singh V., Jouini O. and Lisser A. (2016). A Complementarity Problem Formulation for Chance-constraine Games.In Proceedings of 5th the International Conference on Operations Research and Enterprise Systems - Volume 1: ICORES, ISBN 978-989-758-171-7, pages 58-67. DOI: 10.5220/0005754800580067

@conference{icores16,
author={Vikas Vikram Singh and Oualid Jouini and Abdel Lisser},
title={A Complementarity Problem Formulation for Chance-constraine Games},
booktitle={Proceedings of 5th the International Conference on Operations Research and Enterprise Systems - Volume 1: ICORES,},
year={2016},
pages={58-67},
publisher={SciTePress},
organization={INSTICC},
doi={10.5220/0005754800580067},
isbn={978-989-758-171-7},
}

TY - CONF

JO - Proceedings of 5th the International Conference on Operations Research and Enterprise Systems - Volume 1: ICORES,
TI - A Complementarity Problem Formulation for Chance-constraine Games
SN - 978-989-758-171-7
AU - Singh V.
AU - Jouini O.
AU - Lisser A.
PY - 2016
SP - 58
EP - 67
DO - 10.5220/0005754800580067

Login or register to post comments.

Comments on this Paper: Be the first to review this paper.